# SDR 05FDEA02435

- Difficulty date: August 11, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 46,432 hours, 11,291 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Sleeve
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR, TRUCK BEAM AFT INBOARD LUBE HOLE FOUND PIVOT BORE SLEEVE CHIPPED OFF.  REMOVED AND RE-INSTALLED AS PER MM 32-12-20-4 AND RE-INSPECTED RIGHT HAND TRUCK   BEAM AFT   INBOARD PIVOT BORE SLEEVE AREA FOUND THE CHIPPED OFF IS ACTUALLY A GREASE   GROOVE AS PER   DRAWING ARG7029.
